MathSciNet Relay Station
MathSciNet bibliographic data
MR2584965 (2011b:20046) 20D06 (20G40 51E12)
Wilson, Robert A. A simple construction of the Ree groups of type ${}\sp 2F\sb 4$. J. Algebra 323 (2010), no. 5, 1468–1481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement